# SDR CHQA000537

- Difficulty date: August 20, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N264
- Make and model: Emb EMB-145LR
- Aircraft serial: 145221
- Aircraft time: 12,074 hours, 9,062 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Pitch Control
- Part number: 3621001007
- Part serial: 1204
- Condition: Defective
- Location: Stab Control
- Part time: 7,685 hours, 6,025 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3192 FROM SDF TO LGA WHILE BEING VECTORED TO THE ILS, THE AIRPLANE PITCHED UP 9 DEGREES UP.  THE PILOTS RAN THE QRH, AND RE-ESTABLISHED BACK UP PITCH TRIM.  THE ALTIDUDE GAIN WAS APPROXIMATELY 800 FEET AND ATC DID NOT COMMENT.  THE POWER WAS REDUCED UNTIL PITCH CONTROL WAS REGAINED.  AN EMERGENCY WAS NOT DECLARED.  THE AIRCRAFT LANDED ON RUNWAY 22 WITH THE BACK UP PITCH TRIM ENGAGED.  REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT IAW EMB 145 AMM 27-40-01.  OPS CHECK GOOD AT THIS TIME AND DATE.
